# SDR DALA13032606302

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 99,818 hours, 12,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D BOTH EXIT DOOR EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY, AND OPS CHECKED OK IAW AMM 33-51.
